# SDR A6WA202303268562

- Difficulty date: March 26, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 43,283 hours, 41,304 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Frame
- Condition: Corroded
- Location: Avionics Bay Doo
- Part time: 43,283 hours, 41,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR CUTOUT LANDING IS CORRODED ******AIRCRAFT REMOVED FROM SERVICE******* COMPLIED WITH MHIRJ REO 601R-53-21-3622 REV -- DATED 2023-04-12
